Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 963046, 13 pages
http://dx.doi.org/10.1155/2013/963046
Research Article

Positive Periodic Solutions in a Discrete Time Three Species Competition System

1Guizhou Key Laboratory of Economics System Simulation, Guizhou University of Finance and Economics, Guiyang 550004, China
2Department of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471003, China

Received 11 December 2012; Accepted 27 January 2013

Academic Editor: Zhijun Liu

Copyright © 2013 Changjin Xu and Yusen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191, Academic Press, Boston, Mass, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. X. H. Tang and X. F. Zou, “On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments,” Proceedings of the American Mathematical Society, vol. 134, no. 10, pp. 2967–2974, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Tang, D. Cao, and X. Zou, “Global attractivity of positive periodic solution to periodic Lotka-Volterra competition systems with pure delay,” Journal of Differential Equations, vol. 228, no. 2, pp. 580–610, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Bohner, M. Fan, and J. Zhang, “Existence of periodic solutions in predator-prey and competition dynamic systems,” Nonlinear Analysis. Real World Applications, vol. 7, no. 5, pp. 1193–1204, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. V. Pao, “Global asymptotic stability of Lotka-Volterra competition systems with diffusion and time delays,” Nonlinear Analysis. Real World Applications, vol. 5, no. 1, pp. 91–104, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Gopalsamy and P. Weng, “Global attractivity in a competition system with feedback controls,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 665–676, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Xiong and Z. Zhang, “Periodic solutions of a discrete two-species competitive model with stage structure,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 333–343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Liu, J. Hui, and J. Wu, “Permanence and partial extinction in an impulsive delay competitive system with the effect of toxic substances,” Journal of Mathematical Chemistry, vol. 46, no. 4, pp. 1213–1231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Ahmad and I. M. Stamova, “Asymptotic stability of an N-dimensional impulsive competitive system,” Nonlinear Analysis. Real World Applications, vol. 8, no. 2, pp. 654–663, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Chen and Z. Zhou, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 358–366, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Zhu and S. Lu, “Existence and global attractivity of positive periodic solutions of competition systems,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 635–646, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. G. Sun and S. H. Saker, “Positive periodic solutions of discrete three-level food-chain model of Holling type II,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 353–365, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Xu, L. Chen, and F. Hao, “Periodic solutions of a discrete time Lotka-Volterra type food-chain model with delays,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 91–103, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Li, “Positive periodic solutions of a discrete mutualism model with time delays,” International Journal of Mathematics and Mathematical Sciences, no. 4, pp. 499–506, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Nie, Z. Teng, L. Hu, and J. Peng, “Existence and stability of periodic solution of a predator-prey model with state-dependent impulsive effects,” Mathematics and Computers in Simulation, vol. 79, no. 7, pp. 2122–2134, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L.-L. Wang and W.-T. Li, “Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response,” Journal of Computational and Applied Mathematics, vol. 162, no. 2, pp. 341–357, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Wiener, “Differential equations with piecewise constant delays,” in Trends in Theory and Practice of Nonlinear Differential Equations, vol. 90 of Lecture Notes in Pure and Applied Mathematics, pp. 547–552, Dekker, New York, NY, USA, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Dai and J. Zou, “Periodic solutions of a discrete-time nonautonomous predator-prey system with the Beddington-DeAngelis functional response,” Journal of Applied Mathematics & Computing, vol. 24, no. 1-2, pp. 127–139, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. Zhang, D. Zhu, and P. Bi, “Multiple positive periodic solutions of a delayed discrete predator-prey system with type IV functional responses,” Applied Mathematics Letters of Rapid Publication, vol. 20, no. 10, pp. 1031–1038, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Fan and K. Wang, “Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system,” Mathematical and Computer Modelling, vol. 35, no. 9-10, pp. 951–961, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Springer, Berlin, Germany, 1997.